| Model Number |
F0221 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Rash (2033)
| Date of Event |
09/17/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a lumpectomy and biozorb placement in (b)(6) 2019.Approximately 2 weeks later, the patient presented with a hypersensitivity reaction with raised hives.The physician believed that this was unlikely to be due to the biozorb in particular and did not have plans to remove the device.No additional information was provided.
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.Device history record (dhr) review was unable to be conducted for the disposable device at the time of this report a follow up report will follow with the information from the dhr.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.